Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: I just started Effexor XR-partlycloudy crazychickuk

Posted by partlycloudy on July 20, 2004, at 10:33:28

In reply to Re: I just started Effexor XR-partlycloudy, posted by crazychickuk on July 20, 2004, at 10:08:17

I think I must have had them all: dry mouth, dry eyeballs (couldn't wear my contact lenses for MONTHS), excessive sweating, twitchiness in limbs at bedtime, shakey hands, some nausea, weird dreams at first. I really had to be persuaded that it was worth hanging in there; and I am so glad I did. I had a time when after going up to 150mg, my blood pressure went up. We went back down to 75mg and went up more slowly (adding the 37.5mg to the dose) and the BP is normal.

The last side effect to subside was the dry mouth. Now I'm also on Wellbutrin XL, so I'm thirsty all the time. I have depression along with the anxiety, and adding the WB to mix was the right thing for me.

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:partlycloudy thread:368163
URL: http://www.dr-bob.org/babble/20040719/msgs/368200.html